Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Curriculum Vitae

Joseph W. Kitchen

Click here for a printer-ready version, or download as a PDF or Word file.
Box 90320, Durham, NC 27708-0320 (919) 660-2800 (office)
(email)
Education

Ph.D.Harvard University1963
B.A.Harvard University1958
Areas of Research

Functional Analysis

Publications

Papers Published

  1. Joseph Kitchen, D.A. Robbins, Maximal ideals in algebras of vector-valued functions, J. Math. and Math. Sci. 19 (3) (1996), 549-554
  2. Joseph Kitchen, D.A. Robbins, Bundles of Banach Algebras, Internat. J. Math. & Math. Sci. 17 (1994), 671-680
  3. Joseph Kitchen, D.A. Robbins, Bundles of Banach Algebras, II, Houston J. Math. 20 (3) (1994), 435-451

Last modified: 2017/12/13

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320